# SDR SWAA2022111455576

- Difficulty date: October 5, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E ACCESS PANEL 551GB INTERNAL SURFACE HAS (1 EACH) BRACKET CRACKED.  REMOVED AND REPLACED BRACKET ON L/H WING T/E ACCESS PANEL #551GB REF. SRM 51-40-02-0G-0.
